MathSciNet Relay Station
MathSciNet bibliographic data
MR1650219 (99h:65191) 65N30
Hild, Patrick À propos d'approximation par éléments finis optimale pour les problèmes de contact unilatéral. (French) [On optimal finite element approximation for unilateral contact problems] C. R. Acad. Sci. Paris Sér. I Math. 326 (1998), no. 10, 1233–1236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement